# SDR CA001107014

- Difficulty date: April 30, 1999
- Submitted: November 14, 2000
- Operation: General aviation
- Make and model: Bell 47G-4A
- Aircraft time: 9,589 hours
- Engine: Lyc VO540B1B3
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 05SR21228
- Condition: Failed
- Location: Engine
- Part time: 825 hours
- Component: Lyc
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CYLINDER HAD LOW COMPRESSION.  (X)
